At the edge of a one-dimensional jellium

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 65
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorChafai, Djalilko
dc.contributor.authorGarcia-Zelada, Davidko
dc.contributor.authorJung, Paul Heajoonko
dc.date.accessioned2022-05-24T03:00:10Z-
dc.date.available2022-05-24T03:00:10Z-
dc.date.created2021-12-17-
dc.date.issued2022-08-
dc.identifier.citationBERNOULLI, v.28, no.3, pp.1784 - 1809-
dc.identifier.issn1350-7265-
dc.identifier.urihttp://hdl.handle.net/10203/296635-
dc.description.abstractWe consider a one-dimensional classical Wigner jellium, not necessarily charge neutral, for which the electrons are allowed to exist beyond the support of the background charge. The model can be seen as a one-dimensional Coulomb gas in which the external field is generated by a smeared background on an interval. It is a true one-dimensional Coulomb gas and not a one-dimensional log-gas. The system exists if and only if the total background charge is greater than the number of electrons minus one. For various backgrounds, we show convergence to point processes, at the edge of the support of the background. In particular, this provides asymptotic analysis of the fluctuations of the right-most particle. Our analysis reveals that these fluctuations are not universal, in the sense that depending on the background, the tails range anywhere from exponential to Gaussian-like behavior, including for instance Tracy-Widom-like behavior. We also obtain a Renyi-type probabilistic representation for the order statistics of the particle system beyond the support of the background.-
dc.languageEnglish-
dc.publisherINT STATISTICAL INST-
dc.titleAt the edge of a one-dimensional jellium-
dc.typeArticle-
dc.identifier.wosid000792361600019-
dc.type.rimsART-
dc.citation.volume28-
dc.citation.issue3-
dc.citation.beginningpage1784-
dc.citation.endingpage1809-
dc.citation.publicationnameBERNOULLI-
dc.identifier.doi10.3150/21-BEJ1397-
dc.contributor.localauthorJung, Paul Heajoon-
dc.contributor.nonIdAuthorChafai, Djalil-
dc.contributor.nonIdAuthorGarcia-Zelada, David-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorJellium-
dc.subject.keywordAuthorCoulomb gas-
dc.subject.keywordAuthoredge statistics-
dc.subject.keywordAuthorone-dimensional model-
dc.subject.keywordPlusSTATISTICAL-MECHANICS-
dc.subject.keywordPlusELECTRONS-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0